Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

comfyinnautica

Member
  • Content Count

    11
  • Joined

  • Last visited

Community Reputation

0 Neutral

About comfyinnautica

  • Rank
    New Member

Profile Information

  • Gender
    Male
  1. This is really disquieting for me too, I was on accutane for 4 1/2 months at 80 mg, and then bumped up to 120 mg for a month. I begin seeing hair loss and 3 1/2 months later it has been a considerable amount i'm only a 19, 5'6 145 pound male, and I explicity told the doctor I think an 80 mg dosage is too high, yeah they would not listen and continually insisted that this is the proper dosage for my weight. I don't know what to do anymore, i'm hoping my hair will grow back but I become so demoral
  2. Personally, if I was in that guy's position I would feel puzzled as to why you are distancing yourself from me, because if he displays an interest in you, then he wields feelings for you and wants to be around you in some fashion. It is pretty unfair to him albeit it is your self-conscious, to be treated this way because he would like to know, what is the underlying reason why you are disassociating yourself from him. It is integral you are honest with him, and if you do talk to him about this s
  3. hey you commented on my college experience post, and just wanted to say thanks, that whole thread really shifted my perspective on college

  4. how has your accutane course been going?

  5. So i have been on accutane for a couple of weeks now, and yesterday I burned my face not from sunburn, but self-inflicted accidentally on my face. Is it highly probable since I started the treatment the burn will take a while, it is not like a second degree burn, but still huge, is there any oils or natural remedies that could speed this process up.
  6. Ha, I am sorry about if some of your college experienes didn't pan out to your desire, but from what I am hearing on this board i am becoming imbued more confidence about the whole scenario, I am going to remain optimistic.
  7. I concur! like i said multiple factors play, I personally have very mild acne, so I use the tea for fading my redness.
  8. Skimming through the pages, most of you are drinking the caffeinated version of tea and I believe that is an irrefutable link to your breakouts, I drink decaffeinated and have noticed over a period of a week my skin improve dramatically, i still get the occasional break out but the redness has subsided. There are numerous factors that vary for each person, but I don't think one should easily dismiss green tea, I mean people have built up cogent arguments for not using accutance but again it is p
  9. Over the past week I have used soaked herb tea bags and dabbbed them on my face and I have found considerable success! acne faded and redness subsided Anyone else have similar experiences?
  10. I don't really have acne, but more redness which seems to never fade, I don't know exactly what to attribute it to. However, I use aczone at night which is really my only treatment, and in the morning I wash with lukewarm water however I always find shaving a major problem because I think it is irritating my skin. I use a skin-sensitive shaving gel as well, but I don't know I am still red, and recently I think I exacerbated the problem by applying green tea bag on my face since it was recommende
  11. Well cool guys, I hope all goes well for us, yeah it sounds a bit cliche and sugercoated, but it is great to know that we want to make a concerted effort to enjoy the next four years and ensure nothing will detract us from enjoying these good years.
  12. This is probably a redundant topic, but anyways how many people are either going to attend college this year or currently attending? How do you cope or plan to once you enter the college environment? Do you think your acne will or has detered from your experience?
×